Causes The Color Of A Child’s Stool Changing After Diarrhea?
afternoon doctor, my child was 11 months ago, last week had diarrhea due to consuming yellow rice, 3 days the diarrhea had been given medicine from oralit health center, zinc and lacto b bought at the pharmacy, after the chapter was normal, the color of the chapter turned pale, please explain doctor
Good afternoon, thank you for asking at HealthReplies.com. The pale color of the chapter can occur due to several possibilities, including:
Parasitic infections in the digestive tract
Disorders of bile and liver function
Certain food allergies
Disorders or blockages in the digestive tract
While regarding the drugs he took so far, no side effects have been recorded that can make the stool turn pale, so it is not included in the list of possibilities. Our advice, you should check your child again, this time to the pediatrician, for a thorough examination. Because more complete information is needed such as his medical history so far, his food history, accompanying symptoms such as yellow skin and eyes, presence or absence of enlarged liver and so forth. With a direct examination, more information can be taken and the diagnosis and treatment can be more precise.
In the meantime, continue to provide food and drinks as usual, avoid giving new foods or drinks that are suspected of causing complaints that they are experiencing now, and if your baby shows signs of gravity such as weakness, not being powered, pale, not crying, or appearing blood on his stool, do not feel free to immediately take him to the nearest hospital emergency room. So, hopefully answering your question.